Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bifurcation at eigenvalues of odd multiplicity

Author: David Westreich
Journal: Proc. Amer. Math. Soc. 41 (1973), 609-614
MSC: Primary 47H15
MathSciNet review: 0328707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The most general form of the bifurcation problem is considered. Under reasonable hypotheses, ``eigenvalues'' of odd multiplicity are shown to be bifurcation points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15

Retrieve articles in all journals with MSC: 47H15

Additional Information

Keywords: Bifurcation, eigenvalues, odd multiplicity, Banach space, Fréchet differentiable, Fredholm operator, index zero, implicit function theorem, contraction map, continuous curve
Article copyright: © Copyright 1973 American Mathematical Society